On the kernel of intersecting families

N. Alon*, Z. Füredi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Let ℱ be a t-wise s-intersecting family, i.e., |F1∩ ... ∩ Ft| ≥ s holds for every t members of ℱ. Then there exists a set Y such that |F1∩ ... ∩ Ft∩ Y| ≥ s still holds for every F1,..., Ft∈ℱ. Here exponential lower and upper bounds are proven for the possible sizes of Y.

Original languageEnglish
Pages (from-to)91-94
Number of pages4
JournalGraphs and Combinatorics
Issue number1
StatePublished - Dec 1987


Dive into the research topics of 'On the kernel of intersecting families'. Together they form a unique fingerprint.

Cite this